# SDR SCNA00076

- Difficulty date: July 13, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 62,460 hours, 24,568 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Connector
- Condition: Loose
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT TO SAT THE LOWER AFT BODY HEAT LIGHT ILLUMINATED. COM PROCEDURES WERE FOLLOWED, NUMBER TWO ENGINE BROUGHT TO IDLE, AND INDICATION WAS INTERMITTANT.  THE CREW DIVERTED TO DFW.  TROUBLESHOOTING FOUND A LOOSE CANNON PLUG IN THE AFT CARGO COMPARTMENT STA 1130 THE CONNECTION WAS RESECURED AND OPERATIONAL CHECKS GOOD.
